# SDR IPXA2024102428366

- Difficulty date: October 15, 2024
- Submitted: October 24, 2024
- Operation: Air carrier
- Aircraft: N319UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27758
- Aircraft time: 67,092 hours, 22,860 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Hinge Fitting
- Part number: 113T157112
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT RIB RIGHT WING NO : 10 SPOILER INBOARD SUPPORT RIB (REPLACE). I.A.W AMM 27-61-02-424-023 REV.143 AND AMM 27-61-00-825-072 REV.143 ADJUST THE NO.12 SPOILER PCA AND RESULT WAS SATISFIED.   I.A.W AMM 20-10-09-404-007 REV.143 DO A LEAK CHECK TEST FOR THE HYDRAULIC TUBE, RESULT WAS NO LEAK FOUND.
